# SDR REXA2017062500723

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 21,213 hours, 13,565 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: 1021761
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK IS BROKEN. MASK WAS USED ENROUTE DUE TO FO USING BATHROOM. ONE OF THE WEBS THAT INFLATES IS BROKEN AND DOES NOT INFLATE.  
SWAPPED PN MF10-08-01 BETWEEN LEFT AND AFT POSITIONS. SN 102176I MOVED FROM LEFT TO AFT. SN SE20829I MOVES FROM AFT TO LEFT POSITION. ALL DONE IAW AMM 35-11-12. DEFERRED OBS O2 SYSTEM PER MEL 35-10-1. REMOVED AND REPLACED OBSERVER SEAT (COCKPIT) OXYGEN MASK IAW AMM 35-11-12.
 # 96184
